# SDR DLM88050042

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 37,756 hours, 29,198 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Row 22 Left Bin
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

AT GATE WHILE BOARDING, A PAX NOTICED SMOKE FROM ROW 22 LEFT OVERHEAD BIN.  INSPECTED AREA AND FOUND SIDEWALL LIGHT BALLAST OVERHEATED.  REPLACED SAME.
